# SDR HNAA2021012500029

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 47,440 hours, 44,724 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AROUND 8000 FT NLG DOOR OPENED UNCOMMANDED.  FOUND NLG DOOR NOT CLOSING WITH GEAR UP.  T/S IN REF TO EMB145 FIM 32-32-00.  R & R NLG DOOR SOLENOID VALVE, REF EMB145 AMM 32-33-02-04.  PERFORMED EXTENSION/RETRACTION TEST, REF EMB145 AMM 32-30-00.  OPERATIONS CHECK GOOD, NO LEAKS FOUND.  OK FOR SERVICE.
